# SDR AALA202411157947

- Difficulty date: November 10, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 68,255 hours, 40,111 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337061320500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND MAIN LANDING GEAR DOOR RETRACTION ACTUATOR FITTING AT KEEL BEAM RIB W10 CRACKED IN MULTIPLE LOCATIONS. REPLACED RETRACTION ACTUATOR FITTING PER EA 359675
